# SDR R61A2022061500394

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 39,893 hours, 26,952 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Warning Message
- Condition: No Indication
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EBAY OPEN EICAS AFTER ROTATION ON TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED FWD EBAY AND RESET EBAY DOOR.
